MathSciNet Relay Station
MathSciNet bibliographic data
MR1251844 (94h:49017) 49J40 (47H17 47H19)
Noor, Muhammad Aslam; Noor, Khalida Inayat; Rassias, Themistocles M. Some aspects of variational inequalities. J. Comput. Appl. Math. 47 (1993), no. 3, 285–312.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement